MathSciNet Relay Station
MathSciNet bibliographic data
MR1992176 30B70 (11A55 11B65 33D15)
Buslaev, V. I. On the convergence of the Rogers-Ramanujan continued fraction. (Russian) Mat. Sb. 194 (2003), no. 6, 43--66; translation in Sb. Math. 194 (2003), no. 5-6, 833–856
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement